MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES, MOLDED; OVERMOLDED HANDLES

ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES, MOLDED; OVERMOLDED HANDLES
Model Number 1011-0140-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device failed to discharge using these attached internal handles.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.

Brand Name
AUTOCLAVABLE INTERNAL HANDLES, MOLDED
Common Device Name
OVERMOLDED HANDLES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key18721180
Report Number1220908-2024-00642
Device Sequence Number12349777
Product Code MKJ
UDI-Device Identifier00847946022372
UDI-Public00847946022372
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0140-01
Device Catalogue Number1011-0140-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown